# SDR AALA20140530013

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 108,894 hours, 17,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM3071BPEGL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 24H INOPERATIVE.  REPLACED LAMP FOR EMER LIGHT AT SEAT 24H.  OPERATIONS CHECKED NORMAL.
